# SDR A6WA201542935

- Difficulty date: July 20, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 29,481 hours, 28,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 3993, FWD SECTION OF FLOOR TRACK LIGHTS, END CAP MISSING & METAL STICKING UP.  SECURED END CAP & TRACK LIGHTING.  .
